# SDR SWAA2024042665552

- Difficulty date: March 19, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727 S27r To L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 727 BETWEEN S-27R TO S-27L AFT CARGO COMPARTMENT 2024-195840<[01] REPLACE ANGLE - SUPPORT LOCATED BS 727 BETWEEN S-27R TO S-27L AFT CARGO COMPARTMENT IAW. B737-700 SRM 51-40-02-0G-0 AND DRAWING 144A2600 REV B;[02] CORRECTE STEP: REPLACED ANGLE - SUPPORT LOCATED BS 727 BETWEEN S-27R TO S-27L AFT CARGO COMPARTMENT IAW. B737-700 SRM 51-40-02-0G-0 AND DRAWING 144A2600 REV B;[03] CORRECTE STEP: REPLACED ANGLE - SUPPORT LOCATED BS 727 BETWEEN S-27R TO S-27L AFT CARGO COMPARTMENT IAW. B737-700 SRM 51-40-02-0G-0 AND DRAWING 144A2600 REV B SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
